# SDR CAL950279

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 1130
- Part time: 41,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STRINGER 23R IN AFT PIT AT STA 1130 CORRODED.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 53-10-3, AND 51-30-2.  (W)
